Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Relation between food habit and hypothyroid

I am having hypothyroid problem.i came from india to US. I didnt consult my doctor before im leaving. but i am still taking eltroxine 100 mcg for my thyroid problem. Will the food habits increase my thyroid? im feeling pain in my neck and shoulders, is it because of muscular cramps or because im having hypothyroid problem.Please tell me
Asked On : Thu, 31 Mar 2011
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Some dietary changes can change the way your body absorbs the thyroid medicine. Talk with your doctor if you are eating a lot of soy products or are on a high-fiber diet.Do NOT take thyroid hormone with fiber supplements, calcium, iron, multivitamins, aluminum hydroxide antacids, colestipol, or medicines that bind bile acids. If you have just started medication, check your hormone levels every 2 - 3 months. After that, your thyroid hormone levels should be monitored at least every year.
Answered: Thu, 31 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Thank you so much.
Answered: Fri, 1 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor